# SDR DL757101137

- Difficulty date: May 7, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 59,485 hours, 27,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N310012
- Part serial: 0
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON FUSELAGE AT STA 834 AND 854 AT STRINGER 9R.  REPAIR ACCOMPLISHED PER ERA 482199-14.  WORKED ON NR CARD 33 AT PSV 16.
